MathSciNet Relay Station
MathSciNet bibliographic data
MR226514 (37 #2103) 53.04
Chern, Shiing-shen; Osserman, Robert Complete minimal surfaces in euclidean $n$-space. J. Analyse Math. 19 1967 15–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement